# SDR ZZDA2011957

- Difficulty date: November 9, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N981AT
- Make and model: Boeing 717-200
- Aircraft serial: 55040
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK, STA 237, RBL 22, CORROSION.  ACCOMPLISHED SEAT TRACK SPLICE REPAIR PER B717 SRM 53-20-52.
